# SDR ASOA201100973

- Difficulty date: May 6, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 19,284 hours, 17,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL CORRODED IN SEVERAL PLACES. (MARKED) REMOVED CORRODED FLOOR SILL AND PAX DOOR FITTINGS (2 EA) IAW SRM 51-42-00.  DRILLED AND DEBURRED NEW FLOOR SILL ANGLE IAW SRM 51-40-11.  INSTALL NEW FLOOR SILL ANGLE IAW SRM 51-42-00. INSTALLED NEW FLOOR SILL ANGLE IAW SRM 51-42-00.  INSTALL (2) PAX DOOR FITTING (1EA) JUMPER WIRE AND APPLY CORROSION INHIBITING COMPOUND.  INSTALL PAX SWITCH IN DOOR SILL CB 80054 5/11/11 (HF)  INSTALLED FWD & AFT HANDRAIL FTGS/JUMPER AMM 52-11-00-400-802 AND PS9MB SWITCH IAW 52-70-04-400-803. PROX SWITCH REQUIRES OPS CHECK WHEN POWER IS AVAILABLE 52-70-04-710-803. OPS CHECK SATISFACTORY IAW AMM 52-70-04-710-803. RII FOUND TO BE SATISFACTORY.  (CLOSED)
